Paracetamol "Scanpharm"

Primær information

  • Handelsnavn:
  • Paracetamol "Scanpharm" 500 mg suppositorier
  • Dosering:
  • 500 mg
  • Lægemiddelform:
  • suppositorier
  • Brugt til:
  • Mennesker
  • Medicin typen:
  • Allopatiske stof

Dokumenter

  • for den brede offentlighed:
  • Oplysningerne indlægssedlen for dette produkt er i øjeblikket ikke tilgængelig, kan du sende en anmodning til vores kundeservice, og vi vil give dig besked, så snart vi er i stand til at opnå det.


    Anmode informationsbrochure for offentligheden.

  • for sundhedspersonale:
  • Oplysningerne indlægssedlen for dette produkt er i øjeblikket ikke tilgængelig, kan du sende en anmodning til vores kundeservice, og vi vil give dig besked, så snart vi er i stand til at opnå det.


    Anmode informationsbrochure for sundhedspersonale.

Lokation

  • Fås i:
  • Paracetamol "Scanpharm" 500 mg suppositorier
    Danmark
  • Sprog:
  • dansk

Andre oplysninger

Status

  • Kilde:
  • Lægemiddelstyrelsen - Danish Medicines Agency
  • Autorisationsnummer:
  • 12643
  • Sidste ændring:
  • 22-02-2018
  • Oplysningerne indlægssedlen for dette produkt er i øjeblikket ikke tilgængelig, kan du sende en anmodning til vores kundeservice, og vi vil give dig besked, så snart vi er i stand til at opnå det.

    Anmode informationsbrochure for offentligheden.

1-2-2018

Scientific guideline:  Paracetamol oral use immediate release formulations product-specific bioequivalence guidance - First version, adopted

Scientific guideline: Paracetamol oral use immediate release formulations product-specific bioequivalence guidance - First version, adopted

This document provides product-specific guidance on the demonstration of the bioequivalence of paracetamol.

Europe - EFSA - European Food Safety Authority EFSA Journal

16-1-2018

Yunnan Feng Shi Ling capsules – counterfeit

Yunnan Feng Shi Ling capsules – counterfeit

Yunnan Feng Shi Ling capsules contain the undeclared substance paracetamol.

Therapeutic Goods Administration - Australia

27-2-2014

Paracetamol use during pregnancy

Paracetamol use during pregnancy

A new Danish study suggests a possible connection between mothers' use of paracetamol painkillers during pregnancy and the risk of developing disorders like ADHD (attention deficit hyperactivity disorder) in children.

Danish Medicines Agency

3-8-2012

Danish Pharmacovigilance Update, 21 June 2012

Danish Pharmacovigilance Update, 21 June 2012

Among the topics covered in this issue of Danish Pharmacovigilance Update are: Decrease in the number of intoxications and suicide attempts using drugs containing acetylsalicylic acid or paracetamol.

Danish Medicines Agency

15-12-2017

News and press releases:  Modified-release paracetamol-containing products to be suspended from EU market

News and press releases: Modified-release paracetamol-containing products to be suspended from EU market

Recommendation endorsed due to the difficulty in managing overdose

Europe - EMA - European Medicines Agency

8-8-2017

Paracetamol / ibuprofen 500 mg / 150 mg Film-coated tablets (Paracomb)

Paracetamol / ibuprofen 500 mg / 150 mg Film-coated tablets (Paracomb)

Paracetamol / ibuprofen 500 mg / 150 mg Film-coated tablets (Paracomb) (Active substance: paracetamol / ibuprofen) - Community Referrals - Art 29 - Commission Decision (2017) 5646 of Tue, 08 Aug 2017 European Medicines Agency (EMA) procedure number: EMEA/H/A-29(4)/1447

Europe -DG Health and Food Safety

28-7-2017

Scientific guideline:  Draft paracetamol oral use, immediate release formulations product-specific bioequivalence guidance - First version, draft: consultation open

Scientific guideline: Draft paracetamol oral use, immediate release formulations product-specific bioequivalence guidance - First version, draft: consultation open

This document provides product-specific guidance on the demonstration of the bioequivalence of paracetamol

Europe - EMA - European Medicines Agency